

INTERPRETATION | STORYTELLING: HOW DO WE TELL OUR STORIES? Monday, 29 June 2020 | 9:00am–3:00pm Online Meeting over Zoom Platform – check email for link Virginia Catherall (Museum Educator) & Lisa Thompson (Interpretive Planner)

8:45–9:00 am	Zoom channel open to join, trouble shoot, settle in
9:00–9:15 am	 Welcome & Overview (Megan & Everyone) Greetings, Zoom etiquette, housekeeping, group ground rules Agenda overview and goals for today
9:15–9:30 am	 Assignment Review & Project Check-in (Everyone) Report on Month 1 assignments and INT projects at each museum
9:30–10:15 am	 Reflection on Telling Difficult Stories (Virginia, Lisa, & Everyone) Watch section of Racism, Unrest, and the Role of the Museum Field" Group discussion
10:15–10:30 am	BREAK – 15 minutes
10:30–12:30 pm	 How Do We Tell Our Stories? (Virginia) Review Interpretation Policy and Implementation Approach What is Informal Learning? Your Educational Philosophy grounds your Implementation Approach HANDS-ON ACTIVITY #1 Learning Styles HANDS-ON ACTIVITY #2 Writing an Educational Philosophy
12:30–1:00 pm	LUNCH BREAK – 30 minutes
1:00–2:15 pm	 Create Better Exhibits with a Style Guide (Lisa) Establish personality, consistency, and institutional memory Sections of a style guide Label hierarchy Chat Box Discussion – Style Guide Q&A
2:15–2:30 pm	BREAK – 15 minutes
2:30–3:00 pm	 Wrap-up & Look Ahead (Everyone) Recap & key takeaways, resources for today Self-assessments for INT, Module Checklist, StEPs Certificates, Year 2 Project Funds INT Module Evaluation
3:00 pm onward	 Mentor Groups Break-out (Mentors with their 2-3 groups) Break into Museum Specific or Mentor Specific Zoom Rooms for Discussion of: How has today's content affected your priorities? Discussion of module projects